# SDR ARWA971002

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 5222450114
- Condition: Inoperative
- Location: Nr 1 Vor/Ils
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FINAL SEGMENT OF CLIMB, F/O'S RMI READS 180 DEGREE OPPOSITE FROM ALL OTHER INSTRUMENTS INCLUDING CAPTS HSI.  REMOVED AND REPLACED NR 1 VOR/ILS RECEIVER, OPS CHECKED NORMAL IAW M/M 34-30-1.
